# SDR AALA201607039006

- Difficulty date: June 28, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 12,455 hours, 5,120 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

CAPTAIN REPORTED DURING THE TAKEOFF ROLL, THE AIRCRAFT REPORTED A HIGH BRAKE TEMPERATURE FOR THE NUMBER 4 BRAKE, THE FLIGHT WAS GOING LESS THAN 70 KNOTS AND THE TAKEOFF WAS ABORTED, MAINTENANCE DECIDED TO WAIT FOR THE BRAKE TO COOL DOWN AND REDEPART.
